close
    is vomiting usual when taking Chantrix

    +1  Views: 241 Answers: 2 Posted: 11 years ago

    2 Answers

    voimiting is the bodys way of rejecting abnormalities in the system, so perhaps it could be .. check with a doctor or pharmacist.
    I'm only going by the warnings they listed on the commercials. But, I think that is one of the side effects that you are suppose to stop taking it and consult with your doctor about. A friend's wife took it and her lips swelled up to about three times their normal size. It was probably the only time she didn't have much to say. Can't imagine why!


    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18064 / Questions: 154
    Karma: 1101K
     
    Colleen
    Answers: 47271 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11323 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2393 / Questions: 30
    Karma: 760K
    > Top contributors chart
    448522
    questions
    718039
    answers
    720716
    users